hello...my sister is taking the following tablets (R-CINEX 450mg,COXERIN,MYCOPAS GRANULES,LEVIPIL 250mg) for tuberculosis of meningids which are multiplying and multiplying...please reply are they effective or should we consult another opinion from doctors.she is getting medicated from last four months but we are very little satisfied..please assist or call me at- 9921122355
Was this helpful?-11
m ezhilan Says:
My wife is suffering fever for the past 18 days. She has loss of weight & continous fever. The dr asked us to take several tests the results of which are as follows:- ct chest scan test( result - No air space consolidation, nodules, fibrosis, cavities or emphysematour changes visualized, No significant lymph node enlargement idneitified, no significant pleural thickening/fluid collection seen) USG complete abdomen test(result - normal sonographic study of liver, gall bladder, pancreas, spleen, both kidneys, bladder, uterus, both ovaries and adnexa)Blood Report result by ELISA - TB Antibody - 1gG(Anti TB IgG) - Negative(Value: 94 U/ml), TB Antibody - 1gM ( Anti TB 1gM) - Positive(Value:1.04), Anti Nuclear Ab(ANA/ANF) Negative using indirect Immunoflouresence using HEp2 cells and primate liver sections. After studying the above test the dr has suspiciously diagonised as TB ?(with a Question Mark)/ Allergic Bronchotis and suggested the following medicines. R. cinex 0 0 1, pyzina 0 0 2,. . combutol 0 0 1, remyln 1 0 0, tefroliv forte 1 0 0. This is for your information and necessary favourable suggestions please.
Was this helpful?4
I am taking R cine x 450g, cumbotol 800g& benadon. last 9 months. Some of the problems starts from these day also. My eyes effected also it affects my teeth & gums also. Kindly Suggest me.
Was this helpful?9
I am taking R cine x 450g, cumbotol 800g& benadon since last 3 months. since the time i have started taking taking medicine i have observed that i m facing a problem in erection of my penis. so will u please help me by saying weather this problem is due to these medicine or i should consult to some doctor.
Was this helpful?5
My mother having active TB she is using tablets Rcinex and whysoline .. now she is getting wounds to her skin and and itching is it with tablets reaction or desease effect